RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kharatyan, S G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:37
Abstract pages:422
Full texts:182
References:58

http://www.mathnet.ru/eng/person24888
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/458496

Publications in Math-Net.Ru
1974
1. S. G. Kharatyan, “Generalization of Wigner's theorem on symmetries in the $C^*$-algebraic approach”, TMF, 20:2 (1974),  177–180  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 20:2 (1974), 751–753
1973
2. S. G. Kharatyan, “Von neumann algebras of observables with non-Abelian commutator algebra and superselection rules”, TMF, 14:3 (1973),  306–313  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 14:3 (1973), 227–232
1968
3. S. G. Kharatyan, “The commutativity of superselection rules and a complete set of observables”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  564–566  mathnet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021